# SDR ASAA2022070139341

- Difficulty date: July 1, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOORBEAM AT STA987, FLOORBEAM HAS MULTABLE SPOTS OF CORROSION ALONG LENGTH. GROUNDED - YES. REMOVED AND REINSTALLED 5EA INTERCOSTAL, 4EA ANGLES AND WEBS STA 986-1068,REMOVED T-CAP FROM STA 987, FABBED ,LOCATED, DRILLED AND INSTALLED NEW T-CAP, ANGLES AND STRAPS IAW B737-800 SRM 53-70-51-2R-4, AND BAC DWG 147A5700 REMOVED 2EA INTERCOSTALS FOR STA 987 LBL30 AND RBL 30,FABED , LOCATED, AND DRILLED, INSTALLED REPAIR FOR LBL 30 AMD RBL30 IAW B737-800 SRM 53-70-51-2R-4, AND REF BAC DWG 147A5700.
